Last week my lips started getting very itchy, enough to drive me nuts! Now they have been peeling above my lips, still itchy and little tiny bumps along the top and bottom of my lips? I was using carmex and have always used carmex. Could I suddenly be allergic to it? I had this happen years ago, and quit using a chapstik that I used constantly, because it seemed to exacerbate the problem. Help! I'm at a lost as of what to do!
These symptoms can be due to contact dermatitis, allergy or cheilitis skin. Avoid licking the lips as saliva evaporates quickly resulting in them being drier than before. Drink plenty of water and take multivitamin supplements and do not apply lipstick or other cosmetic products for some days. Use a humidifier to moisturize the air in your home and apply shea butter or Vaseline on your lips.
Eat foods high in calcium, magnesium and flaxseed oil. If a week of compresses and emollients don't do the trick, you can add over-the-counter 1 percent hydrocortisone ointment to your regimen after consulting your doctor.
I hope it helps. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.